# SDR DALA2018102206197

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0792103) DURING INSPECTION FOUND DENT ON EXTERNAL FUSELAGE SKIN BTW STATION 318, BTW STR 28R AND PROYECTION 29. DAMAGE ON EXTERNAL FUSELAGE SKIN BTW STATION 318, BTW STR 28R AND PROYECTION 29 WAS REPAIRED PER ETI-37-18-525 REV. 5 AND ERA 572505-14.
